Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does one have fatigue and get scanty periods post pcos treatment ?

sir i sleep for about 6 to 7 hours per day. i am 24 old female. working as it professional. i do exercise like skipping, yoga , aerobics 1 hour per day. i have PCOS. already treated for it. but now days i feel very tired soon. i have marked that i feel extremely sleepy when office air condition is on and atmosphere is slient. . i have developed muscle pain now days in my thighs and under knee muscles. i was on treatment of PCOS for 6 month. last 4 month i stop taking medication. 2 month went normal periods. but last month i got bit scanty period with clots. i dont know that again i have developed PCOS or getting tired is some other reasons
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you may have some form of sleeping disorder. Obstructive sleep apnoea,a close association of pcos may cause increased daytime sleepiness.Anaemia and depreesion also cause this. So get your Hb checked and make sure that you are not in depression.
Answered: Sun, 3 Apr 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
May be you should get your Blood Sugars and Hemoglobin tested. There are chances the PCOS has not completely cured since you have stopped taking medications. Get yourself evaluated by your doctor and you may also need a Ultrasound scan to confirm PCOS.
Good Luck and Take Care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor